ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution concepts in continuous-kernel multicriteria games

Ghose, D and Prasad, UR (1991) Solution concepts in continuous-kernel multicriteria games. In: Journal of Optimization Theory and Applications, 69 (3). pp. 543-553.

[img] PDF
solar_e.pdf - Published Version
Restricted to Registered users only

Download (558kB) | Request a copy
Official URL: http://www.springerlink.com/content/n70r5p724687j2...


This paper considers nonzero-sum multicriteria games with continuous kernels. Solution concepts based on the notions of Pareto optimality, equilibrium, and security are extended to these games. Separate necessary and sufficient conditions and existence results are presented for equilibrium, Pareto-optimal response, and Pareto-optimal security strategies of the players.

Item Type: Journal Article
Publication: Journal of Optimization Theory and Applications
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Game theory;multicriteria games;nonzero-sum games; vector criteria games;continuous-kernel games.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 30 Nov 2010 09:50
Last Modified: 30 Nov 2010 09:50
URI: http://eprints.iisc.ac.in/id/eprint/34133

Actions (login required)

View Item View Item